On accurately solvable quasispin Thirring's model
Doklady Akademii Nauk, Tome 182 (1968) no. 4, pp. 797-798
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_4_a15,
author = {N. N. Bogolyubov (Jr.)},
title = {On accurately solvable quasispin {Thirring's} model},
journal = {Doklady Akademii Nauk},
pages = {797--798},
year = {1968},
volume = {182},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_4_a15/}
}
N. N. Bogolyubov (Jr.). On accurately solvable quasispin Thirring's model. Doklady Akademii Nauk, Tome 182 (1968) no. 4, pp. 797-798. http://geodesic.mathdoc.fr/item/DAN_1968_182_4_a15/